MathSciNet Relay Station
MathSciNet bibliographic data
MR1256169 58F05 (34C99 70F05 70H05)
Serra, Enrico; Terracini, Susanna Noncollision solutions to some singular minimization problems with Keplerian-like potentials. Nonlinear Anal. 22 (1994), no. 1, 45–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement